UNIFLU TABS 12S

UNIFLU TABS 12S

Cold & Flu Nasal & Sinus Congestion Coughing Runny Nose Headaches Fever Aching Limbs

Highlights
• Contains Vitamin C

UNIFLU TABS 12S

Price: €9.85 inc. VAT

Qty   

Uniflu With Vitamin C Tablets

12 Pack includes 6 Uniflu Tablets and 6 Vitamin C Tablets

Uniflu with Vitamin C Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. Vitamin C tablets are used as a vitamin C supplement during colds and flu infections. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 10mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 15mg diphenhydramine hydrochloride and 30mg of caffeine.

Adults and children 12 years 1 Uniful tablet (pink tablet) with water and one vitamin C tablet (yellow colour) swallowed, sucked or chewed, followed by one of each tablet every 4-6 hours, up to a maximum of 3 uniflu tablets in 24 hours.

DO NOT TAKE WITH ANY OTHER PRODUCT CONTAINING PARACETAMOL OR PSEUDOEPHEDRINE

Agree